# SDR HEEA072412

- Difficulty date: April 9, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- Aircraft time: 6,985 hours
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Gyro
- Part number: 214075244001
- Part serial: 940B
- Condition: Inoperative
- Location: Rate Of Turn
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO RATE OF TURN INDICATION.
